Per citar aquest document:
Scopus: 20 cites, Web of Science: 23 cites,
Front propagation in reaction-dispersal models with finite jump speed
Méndez López, Vicenç (Universitat Internacional de Catalunya. Departament de Medicina)
Campos Moreno, Daniel (Universitat Autònoma de Barcelona. Grup de Física Estadística)
Fedotov, Sergei (University of Manchester. Institute of Science and Technology. Department of Mathematics)

Data: 2004
Resum: The continuous-time random walk and the Hamilton-Jacobi method are used to reach analytical expressions for the speed of traveling fronts in reaction-dispersal models. In this work the waiting time and jump length are assumed to be coupled random variables. The jump length for any jump is selected according to the waiting time at the end of the previous jump, and in consequence jumps of finite speed are performed. We study the effect of finite jump speed of the particles on the speed of the traveling fronts and find that in the parabolic and hyperbolic limits it can exceed the jump speed of the particles. We report analytical expressions for different probability distribution functions. Finally, we introduce the possibility that several particle speeds are allowed, so different dispersal mechanisms can be considered simultaneously.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 70, Number 3 (September 2004) , p. 036121/1-036121/7, ISSN 1539-3755

DOI: 10.1103/PhysRevE.70.036121

7 p, 83.8 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-14, darrera modificació el 2016-06-04

   Favorit i Compartir